On the defect of valued skew-fields
Doklady Akademii Nauk, Tome 314 (1990) no. 5, pp. 1082-1084
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_5_a14,
author = {I. L. Tomchin and V. I. Yanchevskii},
title = {On the defect of valued skew-fields},
journal = {Doklady Akademii Nauk},
pages = {1082--1084},
year = {1990},
volume = {314},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_5_a14/}
}
I. L. Tomchin; V. I. Yanchevskii. On the defect of valued skew-fields. Doklady Akademii Nauk, Tome 314 (1990) no. 5, pp. 1082-1084. http://geodesic.mathdoc.fr/item/DAN_1990_314_5_a14/